# SDR CALA2022071801783

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 57,260 hours, 25,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5347715321200
- Condition: Corroded
- Location: Fr55a-59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT: AFT CARGO DOOR SILL CUTOUT SURFACE FR55A TO FR59 HAS SEVERAL POINT POINT WITH CORROSION.
